# SDR QXEA2016111400709

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 20,525 hours, 22,361 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974241003
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD ISOLATION VALVE CAUTION ILLUMINATED.  HYD SYSTEM 2 PRESSURE WAS INDICATING NORMALLY BUT HYD SYSTEM 2 QUANTITY WAS NEAR 10%.  LOST OUTBOARD SPOILERS, NOSEWHEEL STEERING, AND NORMAL GEAR EXTENSION. ALTERNATE EXTENSION PERFORMED. LANDING UNEVENTFUL. REMOVED AND REPLACED DAMAGED HYDRAULIC LINE FROM NR 1 MLG WHEEL WELL. OPS TESTED GOOD. NR 2 HYD ISOLATION VALVE CAUTION DID NOT RETURN. RETURNED TO SERVICE.
